# SDR VTZA990102

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 890
- Engine: Garrtt TPE3311
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: M976921
- Condition: Dirty
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 7305 - AVP-IAD - AIRCRAFT ABORTED TAKEOFF DUE TO NR 2 FUEL FILTER WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FUEL FILTER, OPS CHECKED OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
